# SDR DALA2024060605844

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N886DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31998
- Aircraft time: 18,276 hours, 6,859 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adiru
- Part number: HG2050BC04
- Part serial: 56107249
- Condition: Faulted
- Location: Right
- Part time: 18,271 hours, 6,856 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3886 -MISC/DE- DECLARED EMERGENCY INTO ATL DUE TO AIRSPEED DISAGREE. CORRECTIVE ACTION: CDS FAULT 31-65060 (AIRSPEED DISAGREE) RECORDED. RIGHT ADIRU RECORDED MULTIPLE FAULTS. REPLACED RIGHT ADIRU. OPS CHECKS GOOD.
